MathSciNet Relay Station
MathSciNet bibliographic data
MR1553196 DML
Cartan, Elie Sur la géométrie pseudo-conforme des hypersurfaces de l'espace de deux variables complexes. (French) Ann. Mat. Pura Appl. 11 (1933), no. 1, 17–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement